Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I have been taking adderall to treat my ADD, but I feel sleepy all the time. Is it some side effect of the therapy?

Loading...


Hi, I have been taking for years medications for ADD, and I have my doses spaced throughout the day. After taking my morning dose, I'm feeling fine. I take another dose around noon, so at the evening, I'm pretty tired. Since, I would not be able to organise myself without it, I prefer taking it regularly and feeling a bit sleepy. Is there any way I can avoid this side effect? I sleep ‘t abuse drugs. It sucks, being so sleepy. Without it, I would get absolutely nothing done, and I'd be unhappy because I can’t have control of my own time and achievements.
Reply

Loading...

I have been taking Adderall XR 10mg for inattentive adult ADD for a couple of weeks and it makes me yawn and droopy eyed with sleepiness while in effect, and my eyes are still drowsy a bit as it wears off too. It does give me the mental wakefulness and motivation to take care of business, albeit with my drowsy eyes closed...I hope the sleepiness wears off. It seems very useful for me otherwise. And I keep looking online for someone else who is bothered with this annoying side-effect, or who has an answer, but I find few, so I'm dismayed and confused.
Reply

Loading...

I got really sleepy and irritable with 5mg 2x a day. I tried reducing the dosage in half then quarters, but it did not help. So I started taking a quarter dose at night before bed, no problem sleeping (since it makes me drowsy) and I feel great the next day. I don't take it every night, but about every 2-3 nights.
Reply

Loading...


Gottman, I feel the same as you. I started taking adderall for my Add and feel tired 30 min after taking it. Did the tiredness wear off for you after taking it for a while, or increasing the dose?
Reply

Loading...